# SDR SWAA983161

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING 20,000 FT, A/C YAWED RIGHT AND GRINDING NOISE WAS FELT THROUGH CONTROLS.  NR 2 N1 + N2 FLUCTUATED APPROX 5 PERCENT WITH GRINDING NOISE.  POWER AT CLIMB (APPROX 90 PERCENT) EGT + FUEL FLOW NORMAL.  AFT F/A REPORTED BANGING NOISE IN CABIN.  NR 2 ENG     PARAMETERS NORMAL ON APPROACH.  FOUND EVIDENCE OF SHINGLED BLADES.  INSP'D INLET, EXHAUST VBV, VSV, OIL FILTER AND CHIP DETECTORS; NO FAULTS NOTED.  RAN ENG, PARAMETERS WITHIN M/M LIMITS.  ENG OPS CHECK GOOD.
